# SDR UPS05444027

- Difficulty date: March 4, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT CONTROL SWITCH INTERMITTENT FOR EMERGENCY LIGHTS.  REMOVED AND REPLACED EMERGENCY LIGHTS CONTROL MODULE AS PER MM 33-51-09, OPS CHECKS OK.
